| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant has returned the product to zimmer biomet and it is in process of being investigated.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while trialing broches and broach handle broke.No additional information available per dr.(b)(6).
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual inspection of the returned item found it to exhibit signs of repeated use and a component has fractured off in mating component.The remainder of handle locking pin was not returned.Review of the device history record identified no deviations or anomalies during manufacturing.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.